MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 35.0 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 35.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.450
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Swelling (2091); Tissue Damage (2104)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form.The original complaint was received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a follow-up report will be send.
 
Event or Problem Description
(b)(4).The dentist reported that 7 months and 25 days after the dental implant was installed in patient¿s mouth, its loss of osseointegration was observed.Moreover, 30n.Cm of primary stability was achieved and the patient presented bone type ii.

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 35.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8898302
Report Number3008261720-2019-04063
Device Sequence Number19208476
Product Code DZE
UDI-Device Identifier07898237567280
UDI-Public07898237567280
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/15/2019
Report Date (Section F) 07/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2020
Device Catalogue Number109.450
Device Lot Number71651
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/15/2019
Device Age44 MO
Event Location Other
Date Report to Manufacturer07/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;